# SDR REXA2020020570140

- Difficulty date: January 7, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: WA670301001
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON EXTERNAL LOWER SKIN OF THE TAILCONE (SM) (FUS) (TCI 300-13)                                                
SUMMARY OF NRC. 00105 CORROSION LEVEL 1: CORROSION ON EXTERNAL LOWER SKIN OF THE TAILCONE WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND FOUND WITHIN LIMITS PER CRJ-900 SRM 53-84-01-101-002-A01
